

PGI-HEM-ONC FEST 2023 CHANDIGARH

Organized by:

Departments of Clinical Hematology & Medical Oncology, Hematology, Pediatric Hematology & Oncology and Transfusion Medicine, PGIMER, Chandigarh



Workshops on Nursing Care in Hemato-oncologyFor Registration: http://pgihematology.com/upcoming events

Parallel Sessions Venue: APC Auditorium PGIMER Chandigarh

	Workshops on Nursing Care in Hematology - Oncology Fime 8:00-9:00 Registration		
	Registi ation		
9:00-9:05 am	Welcome: Mrs. Sukhpal Kaur, Principal, NINE		
Session 1	Introduction to Oncology Nursing Care Chairpersons: Dr. Sukhpal Kaur, Mrs. Jaspal Kaur, Mrs. Parveen (15 minutes talk followed by 5 minutes Q & A)		
Time	Topic	Speaker	
9:05-9:25 am	Role of Nursing Team in Hemato-oncology Care	Dr. Rekha Rani Nar	
9:25-9:45 am	Managing Hemato-Oncologic Emergencies: What the Nursing Teams Should Know?	Mrs. Neema	
Session 2	Chemotherapy, Iron Administration and Handling Chairpersons: Mrs. Jyoti Sahni, Mrs. Santosh, Mrs. Kamini		
	(15 minutes talk followed by 5 minutes (
10:00-10:15 am	IV Iron Administration & Management of Adverse Events: Tips & Tricks (Sponsored by Zydus)	Dr.Suyash Bharat Sharma	
10:15-10:35 am	Administration of Chemotherapy: Practical Tips	Mrs. Simranpreet Kaur	
10:40-10:55 am	Management of Chemotherapy Spillage and Extravasation	Mrs. Deepika Rikhi	
11:00-11:30 am	Live Demonstration of Chemotherapy Administration and Spill Kits	Mrs. Davinder Kaur Mrs. Tincy Tom Mr. Parvez Aalam	
	(2 Stations,2 Groups 15 minutes each)	Mr. Pramod	
11:35-11:50 am	Tea Break	ratification (in the content of the	
Session 3	Central Venous Access Device	ees	
	Chairpersons: Mrs. Jyoti Ahlawat, Mrs. Manji		
1:55-12:10 pm	Central Venous Access Devices: Video Demonstration	Moderator: Jyoti Ahlawat	
2:15-12:55 pm	Live Demonstration of Handling Venous Access Devices: 1. PICC 2. Hickman 3. Port (2 Stations -2 Groups,15 minutes each)	Mr. Sonoo Mrs. Sandeep Mr. Rohit Sharma	
:00-2:00 pm	Lunch		
	Infection Control and Management in Ho	emato-oncology Wards	
Session 4	Chairpersons: Mrs. Roseline, Mrs. Manjneek Kaur		
	(15 minutes talk followed by 5 minutes C		
2:05-2:25 pm	Preventing Infections in Hemato-oncology Patients: Role of Nursing Team	Mrs. Manjinder Kaur	
2:30-2:50 pm	Managing Febrile Neutropenia	Ms. Archana	

Session 5

Care of Stem Cell Transplant Patients

Chairpersons: Mrs. Deepshikha, Mrs. Harkamal Kaur, Mrs. Rajwant Kaur (15 minutes talk followed by 5 minutes Q & A)

2:55-3:15 pm	Hematopoietic Stem Cell Apheresis: Do's and	Mr. Sohan Singh
	Don'ts	
3:20-3:40 pm	Care of HSCT Recipient:	Mrs. Sangeetha Samuel
	Role of Nursing Team	
3:45-4:05 pm	Nutrition in Patients with Malignancies	Dr.Nancy Sahni
4:10-4:30 pm	Tea	

Session 6

Supportive & Ancillary Care in Hemato-Oncology Patients Chairpersons: Mrs. Renu Saigal, Mrs. Daman Mangat

(15 minutes talk followed by 5 minutes Q & A)

4:35-4:55 pm	Education & Support of Families : Role of Nursing Team	Mr.Vijay Singh
5:00-5:20 pm	Role of NGO's in Patients with Malignancies	Mrs. Renu Saigal & Sahayata Team
5:25-5:45 pm	Social Welfare Schemes for Hemato-Oncology Patients:Role of Medical Social Worker	Dr.Anuradha Jatana (8 min) Ms.Chakshu (7min) Mrs.Divya Joshi (5 min)
	Q & A session: 5 min	Dr. Anuradha Jatana, Ms.Chakshu, Mrs. Divya Joshi





Chief Patrons

Prof. Vivek Lal, DPGI Director, PGIMER

Chairpersons

Prof. Reena Das Prof. Pankaj Malhotra

Treasurer

Dr. Pulkit Rastogi

Secretariat

Dr. Arihant Jain Organising Secretary Dept. of Clinical Hematology & Medical Oncology, Nehru Hospital, 4th floor F- block PGIMER ChandigarhMob: +91- 9914208499 Tel.: +91-172-2756680

E-mail: pgihemoncfest@gmail.com

Website: www.pgihematology.com (upcoming Events)

Dr. Sreejesh Sreedharnunni Organising Secretary Dept. of Hematology Research A-Block PGIMER, Chandigarh Mob: +91- 9478053220 Tel.: +91- 172-2755128

"Disclaimer":-Cultural program at PGI-HEMONC FEST-2023 will be organized by participating Delegates without using any fund /Grants received from the Industry/Pharma Companies

Organizing Committee

Prof. Amita Trehan Prof. RR Sharma Prof. Deepak Bansal Prof. Jasmina Ahluwalia **Prof. Shano Naseem** Prof. Alka Rani Khadwal Prof.M.U.S.Sachdeva **Prof.Prashant Sharma** Prof.Narender Kumar Prof.Gauray Prakash Dr. Deepesh P. Lad Dr. Prateek Bhatia Dr. Richa Jain Dr. Ashish Jain Dr. Arihant Jain Dr.Nabhajit Mallik Dr. Praveen Sharma Dr.Srinivasan P.P. Dr.Aditya Jandial Dr.Charanpreet Singh